# SDR SWAA2022041283720

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120DF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-026 FORWARD CARGO COMPARTMENT FLOOR PANEL 120DF IS CORRODED / [01] DAMAGE EXCEEDED 20' MAX ALLOWABLE LIMITS AND FOUND TO BE OUT OF LIMITS IAW B-737 SRM 53-00-53-1A-1 STEP 5 A B FIG. 102;[02] MATERIAL VERIFIED AS 0.071' 2024-T3 IAW B-737 SRM 25-52-01-839-010. A-TAG A118122.;[03] VERIFIED STEPS 1-2;[04] FABRICATION STARTED IAW B-737 AMM 25-52-01-839-040. TASK NOT COMPLETE.;[05] VERIFIED STEP 4;[06] NEW FWD. CARGO FLOOR PANEL 120DF FABRICATED IAW B-737 AMM 25-52-01-839-040.;[07] VERIFIED ITEM 6 C/W OK TO TREAT & PTIME;[08] TREATED AND PRIMED NEW PANEL IAW B-737 AMM 51-21-41 AMM 51-21-72.;[09] NEW PANEL #120DF FABRICATED IAW B-737 AMM 25-52-01-201-801.;[10] VERIFIED STEPS 8-9
